| Catalog Number |
3910-900-020 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, "in a tenorrhaphy in the achilles.At the time of the stitch step, the needle is disconnected from the force fiber suture without any force having been exerted".No patient injury or consequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).Udi#: (b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "in a tenorrhaphy in the achilles.At the time of the stitch step, the needle is disconnected from the force fiber suture without any force having been exerted".No patient injury or consequence reported.The patient's current condition is reported as "fine".